# SDR HAIHEEA9624

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle Shield
- Part number: 6890040
- Condition: Cracked
- Location: Nr 1
- Part time: 948 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO F.O.D.  UPON INSPECTION OF TURBINE PARTS NOTED:  CRACKED BEYOND SERVICEABLE LIMITS ON #1 NOZZLE SHIELD DOME AS MARKED. INSTALLED A STANDARD AERO OVERHAULED #1 NOZZLE SHIELD.
